Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

95 articles for “maximum likelihood”

Set a search alert
Research ArticleOpen accessIn the keywordsThe Development of Parameter Estimation on Hazard Rate of Trivariate Weibull DistributionIrfan Wahyudi, Purhadi, Irhamah, SutiknoIn this study, the interrelation concepts of trivariate distribution function, trivariate survival function, trivariate probability density function and trivariate hazard rate function of trivariate Weibull distribution are presented. The goal of this contribution is to estimate the trivariate Weibull hazard rate parameters. To reach this goal, we will use an analitical approach in estimating called the Maximum Likelihood Estimation (MLE) … …Current Research in Biostatistics, Vol. 2, Issue 2 · 11 Aug 2012 · 8,923 accessesView PDFCite
Research ArticleOpen accessIn the keywordsParameter Estimation for the Double Pareto DistributionFaris M. Al-AthariProblem statement: The double Pareto distribution appeared most often as model for variety of fields, including archaeology, biology, economics, environmental science, finance and physics. The distribution exhibits Paretian power-law behavior in both tails. The family of double Pareto distributions has recently been proposed for modeling growth rates such as annual gross domestic product, stock prices, foreign currency exchange rates and … …Journal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 8,674 accessesView PDFCite
Research ArticleOpen accessIn the keywordsEstimating the Parameters of the Negative-Lindley Distribution using Broyden-Fletcher-Goldfarb-ShannoNaushad Mamode KhanProblem statement: The Maximum Likelihood Estimation (MLE) technique is the most efficient statistical approach to estimate parameters in a cross-sectional model. Often, MLE gives rise to a set of non-linear systems of equations that need to be solved iteratively using the Newton-Raphson technique. However, in some situations such as in the Negative-Lindley distribution where it involves more than one unknown … …Journal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 7,378 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSpline Estimator in Multi-Response Nonparametric Regression Model with Unequal Correlation of ErrorsBudi Lestari, I. Nyoman Budiantara, Sony Sunaryo, Muhammad MashuriProblem statement: In many applications two or more dependent variables are observed at several values of the independent variables, such as at time points. The statistical problems are to estimate functions that model their dependences on the independent variables and to investigate relationships between these functions. Nonparametric regression model, especially smoothing splines provide powerful tools to model the functions which … …Journal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,168 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn The Estimation of Survival Function and Parameter Exponential Life Time DistributionHadeel Salim Al-Kutubi, Noor Akma IbrahimProblem statement: The study and research of survival or reliability or life time belong to the same area of study but they may belong to a different area of application. In survival analysis one can use several life time distribution, exponential distribution with mean life time θ is one of them. To estimate this parameter and survival function we must … …Journal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,065 accessesView PDFCite
Research ArticleOpen accessIn the keywordsEstimation of the Mean of Truncated Exponential DistributionFaris Muslim Al-AthariProblem statement: In this study, the researcher considers the problem of estimation of the mean of the truncated exponential distribution. Approach: This study contracted with maximum likelihood and unique minimum variance unbiased estimators and gives a modification for the maximum likelihood estimator, asymptotic variances and asymptotic confidence intervals for the estimators. The properties of these estimators in small, moderate and … …Journal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 7,675 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Estimation of Logistic Probability Model of Binomial Data: Simulation ComparisonZaki. J. Al- Sarraf, Faris M. Al- Athari, Hilmi F. KittaniProperties of various types of estimators of the regression coefficients in linear logistic regression models were considered. The estimators include those based on maximum likelihood, minimum chi-square and weighted least squares. The results of a large scale simulation investigation evaluating the moment properties of the estimators are presented for the case of logistic model with a single explanatory variable. …Journal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,690 accessesView PDFCite
Research ArticleOpen accessIn the keywordsLinear Smoothing of Noisy Spatial Temporal SeriesValter Di Giacinto, Ian dryden, Luigi ippoliti, Luca RomagnoliThe main objective of the study is the development of a linear filter to extract the signal from a spatio-temporal series affected by measurement error. We assume that the evolution of the unobservable signal can be modelled by a space time autoregressive process. In its vectorial form, the model admits a state space representation allowing the direct application of the … …Journal of Mathematics and Statistics, Vol. 1, Issue 4 · 31 Dec 2005 · 6,311 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA General Probability Distribution Using Burmann Power SeriesRichard F. Patterson, Pali SenThe goal of this study is to present a general power series distribution that exhibits the properties of some well known distributions. To accomplish this goal we examine an infinite sequence of independent random variables having a Bürmann’s power series distribution. Consequently, we derive moment generating function of the distribution and establish the maximum likelihood estimate of the component that … …Journal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,290 accessesView PDFCite
Research ArticleOpen accessIn the keywordsImprovement of the Reliability of a Series-Parallel System Subject to Modified Weibull Distribution with Fuzzy ParametersNeama Salah Youssef TemrazThis paper introduce a series-parallel system consisted of independent and non-identical components with lifetimes follow the modified Weibull distribution. Reduction method is introduced to improve system reliability. Other methods of hot and cold standby duplication are established to improve system reliability. A procedure for computing the reliability of the original system and the improved systems is presented when the parameters … …Journal of Mathematics and Statistics, Vol. 13, Issue 3 · 7 Sep 2017 · 6,943 accessesView PDFCite